# SDR 07FDEA04896

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STR 51R , FRAME 54.3-58 STRINGER CORRODED.  CUT OUT CORRODED SECTION AND SPLICED IN NEW SECTION IAW SRM 53-10-14 AND SRM 51-40-44.
